# SDR ASAA2022122741255

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 68,923 hours, 27,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT EMER OFFWING GROUND ILLUMINATION LIGHT INOP. GROUNDED - YES. REMOVE & REPLACE POWER SUPPLY AT ROW 20 LOWER UNIT. REF B737-900 AMM 33-51-06--960-806.
